It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-14-2006, 11:51 PM   #1
Inactive
(female)
 
Join Date: Apr 2005
Location: Beautiful West Virginia
Posts: 28
Langoley HB User
Imuran~~nausea?

Hello, I just started Imuran for the 3rd time in my 20 year Lupus history and hopefully someone can remind me. I'm having some nausea this time and I'm thinking it's caused by the Imuran (nothing else has changed on my drug menu). Anybody else with this? It's not too terribly bad; just notice it, kinda yucky feelin' in the tummy!
Thanks,
Dee

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Immunosuppressive medication neveragain444 Lupus 4 05-11-2010 05:41 PM
About to start Imuran sherryrenee0423 Lupus 8 11-03-2008 02:49 PM
Methatrexate and nausea thistlegirl Arthritis 13 04-30-2007 09:48 PM
Too sick to post :( LMHART Lupus 8 10-04-2006 12:50 PM
lupus and thyroid problems cookingmom Lupus 13 04-13-2006 07:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!